My case is simillar to Flamboy..ALT is Normal HBV DNA is slightly increased 3286 iu/ml and Fatty inflation of liver.. and i had sever pain 2 months back i.e in Nov'2012 and doctor strightway advised me to use Baraclude .5mg and i have started the treatment after 45 days things got improved pain decreased and ALT is 22 iu/ml within range and i then checked my HBSAG quantitative which came out as 10025.9 iu/ml.
I some time get sever pain in my abdomein where exactly my liver is present. sometime vomting sensation that's because of baraclude tabs i am taking currently.
I want to ask my doctor if combination of iterferon and baraclude Can help
in getting a cure for me ?/
Flameboy..i am sorry for hijacking your thread of messages..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.